Flag Manifolds and the Hook Formula.
Mathematische Zeitschrift, Tome 170 (1980), pp. 105-108
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Hook formula, representation, symmetric group, partition, Grassmann manifold, flag manifold
@article{MZ_1980__170_172904,
author = {Howard L. Hiller},
title = {Flag {Manifolds} and the {Hook} {Formula.}},
journal = {Mathematische Zeitschrift},
pages = {105--108},
year = {1980},
volume = {170},
zbl = {0424.05006},
url = {http://geodesic.mathdoc.fr/item/MZ_1980__170_172904/}
}
Howard L. Hiller. Flag Manifolds and the Hook Formula.. Mathematische Zeitschrift, Tome 170 (1980), pp. 105-108. http://geodesic.mathdoc.fr/item/MZ_1980__170_172904/